MathSciNet Relay Station
MathSciNet bibliographic data
MR417597 (54 #5647) 35P99 (81.47)
Simon, Barry Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. III. Trans. Amer. Math. Soc. 208 (1975), 317–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement